# SDR CALA2025073107147

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 74,422 hours, 26,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG2793
- Condition: Out Of Position
- Location: Zone 800
- Part time: 64,259 hours, 24,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE AT 1R MATERIAL TOUCHING FLOOR.   REMOVED AND REINSTALLED EMERGENCY SLIDE PACK AND COVER AT DOOR 1R REF AMM TASK 25-66-01-400-803. NO DEFECTS AT THIS TIME. SLIDE RENDER CHECKLIST COMPLETED.   ACCOMPLISHED RII REQUIREMENTS FOR DOOR 1 RT REMOVEL AND RINSTALLTION ,VERIFIED SAFETY PIN REMOVED AND STOWED ,CHECKED SAFETY AND SECURITY OF INSTALLATION REF GMM 09-25-05
